# SDR TSAA9952273

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 654795220
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR LOWER AFT CORNER FRAME CRACKED.  REPAIRED IAW ECO 1988R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
